# SDR DHL2005763002

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: SY1441
- Part serial: T345970
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY FIRE EXTINGISHER GAUGE IN THE RECHARGE ZONE.  REMOVED AND REPLACED FIRE EXTINGISHER BOTTLE IAW MM 26-22-00.
